# SDR SWAA2022092683117

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 449,822 hours, 29,922 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: CFM567B24
- Part serial: 874732
- Condition: Faulty
- Location: L/H Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

PASSING 32;500 #1 ENGINE PEGGED AT 5.0 VIB / [01] REMOVED AND REPLACED #1 ENGINE REF AMM 71-00-02 AMD MT 771-00-01
